# SDR C2XA04IA090

- Difficulty date: July 24, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fadec
- Part number: 4504205D
- Part serial: 0460
- Condition: Inoperative
- Location: Apu
- Part time: 4,165 hours, 2,208 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE APU FAILED TO START DURING FLIGHT AND CAUSED A FUEL ODOR IN THE CABIN.  THE APU WAS PLACED ON MEL 49-00-00 CTL 044579, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 07/24/04 FLIGHT 2222 THE AIRCRAFT RETURNED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE APU FADEC, OPERATIONALLY CHECKED GOOD IAW EMB-145 AMM 49-64-03, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
